# SDR K3HA980048

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8881Z
- Make and model: Boeing 727225
- Aircraft serial: 21578
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: IU11032
- Condition: Leaking
- Location: Nr 6 Le Slat
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS A SYSTEM HYDRAULIC FLUID, RETURNED TO BLOCK.  TROUBLESHOT NR 6 SLAT ACTUATOR, INSTALLED NR 6 SLAT ACTUATOR IAWMM 27-81-32 OPS CHECK OK.  ALSO, CHECK A AND B SYSTEM CASE DRAIN FILTERS NO DEFECTS NOTED. REF MM 29-11-0 AND 29-12-0.
